Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 136, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2012, 1:50 PM EDT for Crawford County, Pennsylvania. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 1:50 PM EDT (17:50 UTC)
- Expired
- Jul 26, 2012, 2:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 122 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 2:00 PM EDT | TSTM WND DMG | 9 Sw Meadville, PA | MANY TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2136 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS51 KCLE 261750
SVRCLE
PAC039-261830-
/O.NEW.KCLE.SV.W.0136.120726T1750Z-120726T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
150 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 230 PM EDT
* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF TITUSVILLE TO
9 MILES WEST OF TITUSVILLE TO 15 MILES SOUTHWEST OF MEADVILLE...AND
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4161 7962 4161 7982 4148 8001 4148 8011
4147 8013 4149 8049 4185 7989 4184 7961
TIME...MOT...LOC 1750Z 281DEG 37KT 4183 7970 4165 7978
4148 8029
$$
LAPLANTE2 follow-up statements
084
WWUS51 KCLE 261816
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
216 PM EDT THU JUL 26 2012
PAC039-261830-
/O.CON.KCLE.SV.W.0136.000000T0000Z-120726T1830Z/
CRAWFORD PA-
216 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHEASTERN CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF TITUSVILLE
TO TITUSVILLE TO 12 MILES SOUTH OF MEADVILLE...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4148 8029 4166 8020 4184 7961 4161 7962
4161 7982 4148 8001 4148 8011 4147 8013
TIME...MOT...LOC 1816Z 281DEG 37KT 4182 7943 4164 7951
4147 8002
$$
MITCHELL561
WWUS51 KCLE 261831
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
231 PM EDT THU JUL 26 2012
PAC039-261841-
/O.EXP.KCLE.SV.W.0136.000000T0000Z-120726T1830Z/
CRAWFORD PA-
231 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IN NORTHWEST PENNSYLVANIA EXPIRED AT 230 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4148 8029 4166 8020 4184 7961 4161 7962
4161 7982 4148 8001 4148 8011 4147 8013
TIME...MOT...LOC 1816Z 281DEG 37KT 4182 7943 4164 7951
4147 8002
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:04 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 26, 1:04 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
104 PM EDT THU JUL 26 2012
.SYNOPSIS...
A COLD FRONT OVER THE NORTHERN GREAT LAKES WILL MOVE SOUTHEAST
ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL MOVE EAST ACROSS THE
REGION ON THE WEEKEND AND TO THE EAST COAST MONDAY AS WEAK LOW
PRESSURE MOVES INTO THE LAKES.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE MODERATE RISK HAS BEEN PUSHED SLIGHTLY SOUTH WHICH SEEMS
REASONABLE GIVE THE CURRENT CLOUD COVER. STILL THINK THERE WILL BE
SOME FILTERED SUNSHINE AND WILL LEAVE THE HEAT ADVISORY AS IS.
TEMPS SHOULD EASILY REACH 90 DEGREES MOST AREAS. THUNDERSTORMS AND
SEVERE WEATHER APPEAR A GOOD BET THIS AFTERNOON. BEST CHANCES FOR
SEVERE WEATHER WILL BE AT THE EAST END OF THE AREA WHERE THE SHEAR
IS THE BEST.
.PREVIOUS...HOT AIRMASS IN PLACE. LOW LEVEL JET DEVELOPING AND WILL HELP TO FEED
CONVECTION AS IT SPREADS SOUTH INTO THE AREA AHEAD OF THE COLD
FRONT. THE SEVERE THREAT CONTINUES WITH DAMAGING WINDS THE MAIN
THREAT.
SOME CONCERN THAT ADDED CLOUDS AND POSSIBLE RAIN MAY KEEP TEMPS DOWN
IN SOME PLACES. SINCE HEAT ADVISORY ALREADY OUT WILL LEAVE AS IS FOR
NOW SINCE POTENTIAL IS THERE IF CLOUDS AND PRECIP DON'T ARRIVE UNTIL
LATER IN THE DAY. WILL LET DAY SHIFT SEE HOW MORNING CONVECTION
PLAYS OUT TO DECIDE ON MERITS OF WHERE TO KEEP THE ADVISORY.
WITH PW'S IN THE 2 TO 2.25 INCH RANGE AND STRONG CONVECTION LIKELY
THERE WILL CERTAINLY BE LOCALLY HEAVY RAIN WHICH COULD LEAD TO
SPOTTY FLOODING PROBLEMS WHERE RUNOFF QUICKLY OCCURS. HOWEVER...DUE
TO OVERALL DRY CONDITIONS LEADING INTO THE EVENT AND RANDOM NATURE
OF CONVECTION WILL HOLD OFF ON ANY WIDESPREAD FLOOD WATCH HEADLINES.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
BAND OF STRONG TO SEVERE CONVECTION WILL CONTINUE TO PUSH SOUTH
THROUGH THE CWA DURING THE EVENING WITH THE COLD FRONT. LOOKS LIKE
STRONGER STORMS SHOULD SETTLE DOWN FOR MOST PLACES BY MIDNIGHT AND
MOST OF THE PRECIP SHOULD BE OVER SOON THEREAFTER. WIND SHIFT AND
RAIN COOLED AIR WILL LEAD TO LOWER OVERNIGHT TEMPS BUT ONLY AS LOW
AS THE MID TO UPPER 60S.
THE UPPER TROUGH WILL WORK ACROSS THE AREA FRI INTO FRI NIGHT. THE
UPPER TROUGH WILL TRY AND INDUCE A SURFACE WAVE WHICH WILL PULL A
SECOND COLD FRONT THROUGH THE AREA. DESTABILIZATION FROM THE UPPER
TROUGH SHOULD GENERATE SCT SHRA/TSRA WITH DAYTIME HEATING FRI SO
ONGOING FORECAST SEEMS REASONABLE WITH FAIRLY GOOD CHANCE.
UPPER TROUGH MAY STILL BE CLOSE ENOUGH TO TRIGGER SOME CONVECTIVE
PRECIP FOR SAT. TROUGH AXIS BY 18Z SHOULD BE INTO PA SO WILL KEEP
CHANCE ONLY IN THE EAST.
HIGH PRESSURE SHOULD MOVE OVER THE REGION FOR SAT NIGHT WHICH SHOULD
FINALLY END ANY CHANCE FOR RAIN. LESS CLOUDS AND LIGHT WINDS SHOULD
ALLOW TEMPS TO FINALLY DROP TO FAIRLY COMFORTABLE LEVELS WITH LOWS
MOSTLY 60 TO 65.
WILL STAY WITH PLAN TO KEEP NEXT ROUND OF CONVECTION WEST OF AREA
THROUGH SUN NIGHT BUT AN APPROACHING WARM FRONT COULD CHANGE THINGS.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS SHOW BUILDING UPPER HIGH PRESSURE ACROSS THE CENTRAL AND
SOUTHERN PLAINS WITH A GENERAL WEST TO NORTHWEST FLOW ALOFT INTO THE
OHIO VALLEY. THIS PATTERN WOULD SUPPORT SCATTERED CONVECTION
DROPPING ACROSS THE UPPER MIDWEST ACROSS THE GREAT LAKES AND OHIO
VALLEY IN A "RING OF FIRE" SCENARIO. WILL HAVE CHANCE POPS IN MUCH
OF THE EXTENDED PERIOD FOR PASSING SHOWERS/TSTMS. TEMPS LOOK TO BE
A COUPLE DEGREES ABOVE NORMAL WITH HIGHS FROM THE MID TO UPPER 80S
ON AVERAGE.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
LOW PRESSURE ACROSS THE CENTRAL GREAT LAKES REGION WITH A COLD
FRONT TRAILING SOUTHWEST INTO INDIANA AND SOUTHERN ILLINOIS.
LOOK FOR WIDESPREAD THUNDERSTORM DEVELOPMENT ACROSS MOST OF OUR
TAF ROUTES THIS AFTERNOON AND TONIGHT. SOME RAIN SHOWERS AND
POSSIBLE THUNDERSTORMS WILL PROBABLY LINGER WELL INTO FRIDAY.
I STILL KEPT THE CONVECTION THROUGH 00Z IN THE TAFS BUT
IT COULD GO LONGER INTO THE EVENING FOR A FEW SITES.
OUR FORECAST MODELS SHOW LOW LEVEL COOLING OVERNIGHT WHICH WILL
LIKELY RESULT IN SOME PATCHY/AREAS OF MORNING FOG AND MVFR CIGS.
.OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SCATTERED
SHOWERS/STORMS MOSTLY EAST ON SATURDAY.
&&
.MARINE...
WILL CONTINUE WITH SMALL CRAFT ADVISORY TODAY. ALSO HAVE MODERATE
RISK OF RIP CURRENT. IN GENERAL A WARM FRONT WILL LIFT NORTHEAST
ACROSS THE LAKE EARLY TODAY FOLLOWED BY A COLD FRONT THIS
AFTERNOON. TSTMS WILL CROSS THE LAKE BEFORE DAWN THIS MORNING WITH
ANOTHER GOOD CHANCE FOR THUNDERSTORMS THIS AFTERNOON ALONG AND AHEAD
OF THE COLD FRONT. WILL HAVE A CHANCE OF THUNDERSTORMS CONTINUING
TONIGHT AND FRIDAY. SMALL CHANCE EAST SATURDAY...THEN DRY SATURDAY
NIGHT THROUGH SUNDAY NIGHT. ANOTHER CHANCE FOR THUNDERSTORMS MONDAY
WITH A TROF MOVING ACROSS THE GREAT LAKES MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...ADAMS
NEAR TERM...KUBINA
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...BC
MARINE...TKHazardous weather outlook, Jul 26, 4:02 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EDT THU JUL 26 2012 OHZ013-014-017>023-027>033-036>038-047-270815- GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 402 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ002-003-270815- SOUTHERN ERIE-CRAWFORD PA- 402 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006-008>012-089-270815- LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE- 402 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001-270815- NORTHERN ERIE- 402 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-162>169-270815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS LAKE ERIE TODAY AND EARLY TONIGHT. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ007-270815- OTTAWA- 402 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 60 min |
| Jul 26, 1:21 PM EDT | Tornado Warning | CLE | Crawford | 24 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.